# SDR VTZA96320

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 6100116
- Condition: Sticks
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6427 - IAD-ROA - ABORTED TAKEOFF DUE TO NR 1 EGT INDICATION STICKS.  AIRCRAFT RETURNED TO GATE NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED EGT INDICATOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
